# SDR 29GA2017083000001

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 34,971 hours, 39,972 cycles
- Engine: Ge CT79B
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548315
- Part serial: 544
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0129 TLH/FLL, HI LOW CHIME DOESN'T WORK WHEN THE FA CALLS WHILE TAXING &IN  FLIGHT THIS IS INOP WITH CALL FUNCTION & EMERGENCY FUNCTION. R&R FLIGHT ATTENDANCE HANDSET ASSY IAW AMM 23-30-05-04-1. OPS CHECK GOOD IAW AMM 23-30-00.
